JOURNAL ARTICLE
REVIEW

Drug-induced linear IgA bullous dermatosis

Hanae Onodera, Martin C Mihm, Aki Yoshida, Toshihide Akasaka
Journal of Dermatology 2005, 32 (9): 759-64
16361722
We report the case of a 69-year-old Japanese woman with multiple blistering lesions covering almost her whole body. Linear IgA and C3 depositions were seen at the basement membrane zone on direct immunofluorescence (IF). Linear IgA bullous dermatosis (LABD) is one of the autoimmune diseases resulting in subepidermal blisters. It is clinically similar to bullous pemphigoid and IF is required to distinguish the two diseases. In this case, the blistering lesions appeared after vancomycin treatment. This drug was strongly suspected as a cause of LABD in light of the clinical course of the patient even though a drug-lymphocyte stimulating test was negative. Among the various implicated causative drugs, vancomycin is the most commonly associated with LABD.

Full Text Links

Find Full Text Links for this Article

Discussion

You are not logged in. Sign Up or Log In to join the discussion.

Trending Papers

Remove bar
Read by QxMD icon Read
16361722
×

Save your favorite articles in one place with a free QxMD account.

×

Search Tips

Use Boolean operators: AND/OR

diabetic AND foot
diabetes OR diabetic

Exclude a word using the 'minus' sign

Virchow -triad

Use Parentheses

water AND (cup OR glass)

Add an asterisk (*) at end of a word to include word stems

Neuro* will search for Neurology, Neuroscientist, Neurological, and so on

Use quotes to search for an exact phrase

"primary prevention of cancer"
(heart or cardiac or cardio*) AND arrest -"American Heart Association"